# SDR 2025F00113

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: General aviation
- Aircraft: N833QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 700
- Aircraft time: 3,193 hours, 1,892 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE T/R UPPER DOOR INNER SKIN HAS CORROSION. REMOVED RIGHT ENGINE UPPER THRUST REVERSER DOOR ASSEMBLY P/N 35L0118-01-6 S/N 1743731 DUE TO CORROSION AND ACCOMPLISHED REPAIR IAW SAFRAN NACELLES LTD. REPAIRE SCHEME NO. 907-623 REV. B, DATED 01/03/2024.  RE-INSTALLED ORIGINAL RIGHT ENGINE UPPER THRUST REVERSER DOOR ASSEMBLY IAW CE-700 M/M CHAPTER 78-30-00.  OPERATIONAL CHECK GOOD.
